MAUDE Adverse Event Report: BRACCO INJENEERING S.A. FASTLOAD CTA DUAL SYRINGE PACK; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BRACCO INJENEERING S.A. FASTLOAD CTA DUAL SYRINGE PACK; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 017354
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
In radiology ct, upon loading the contrast & saline in the syringes the white pieces were broken off, and the black syringe head did not move to load.This was never hooked to a patient and no harm was done.

Brand Name
FASTLOAD CTA DUAL SYRINGE PACK
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BRACCO INJENEERING S.A.
7905 fuller road
eden prairie MN 55344
MDR Report Key20757251
Report Number20757251
Device Sequence Number21155239
Product Code DXT
UDI-Device Identifier17630039300880
UDI-Public(01)17630039300880
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/15/2024
Report Date (Section F) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number017354
Device Catalogue Number017354
Device Lot Number260509
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer11/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/15/2024